# SDR LR7A2021103102988

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,102 hours, 8,497 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 7143257
- Part serial: 13503
- Condition: Fluctuates
- Location: 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING SCHEDULED FLIGHT #4 ENGINE RPM OUT OF LIMITS AT 96.5%.  DECLARED AN EMERGENCY. / REPLACED #4 VALVE HOUSING IAW WORKCARD HN61135    LP 93125
